Extrapolation to the Limit for Numerical Solutions of Hyperbolic Equations.
Numerische Mathematik, Tome 28 (1977), pp. 455-474
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__28_132498,
author = {W. Hackbusch},
title = {Extrapolation to the {Limit} for {Numerical} {Solutions} of {Hyperbolic} {Equations.}},
journal = {Numerische Mathematik},
pages = {455--474},
year = {1977},
volume = {28},
zbl = {0348.65086},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__28_132498/}
}
W. Hackbusch. Extrapolation to the Limit for Numerical Solutions of Hyperbolic Equations.. Numerische Mathematik, Tome 28 (1977), pp. 455-474. http://geodesic.mathdoc.fr/item/NUMA_1977__28_132498/